Sunitinib-induced reversible purpuric rash in a patient with gastrointestinal stromal tumor


Mutlu H., Buyukcelik A., Akca Z., Kaya N.

JOURNAL OF ONCOLOGY PHARMACY PRACTICE, cilt.20, ss.298-301, 2014 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 20 Konu: 4
  • Basım Tarihi: 2014
  • Doi Numarası: 10.1177/1078155213495286
  • Dergi Adı: JOURNAL OF ONCOLOGY PHARMACY PRACTICE
  • Sayfa Sayıları: ss.298-301

Özet

Sunitinib which is used in the treatment of kidney cancer, gastrointestinal stromal tumor, and advanced pancreatic neuroendocrine tumor is a multi-targeted tyrosine kinase inhibitor. Although sunitinib is associated with some side effects, it is generally well tolerated. In the present case, the diagnosis of gastrointestinal stromal tumor was four years ago. The patient had multiple liver metastases at the time of diagnosis. Sunitinib was initiated with a dose of 50 mg daily for four weeks and two weeks off, because of resistance of imatinib. The patient was admitted to the hospital with purpuric rash on her arms and body in the eighth week of treatment. No other disorders or drugs which may cause purpuric rash were detected in the patient. Purpuric rash disappeared two weeks after sunitinib discontinuation without any further intervention.